# SDR AALA202201251860

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 22,493 hours, 10,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 77233800
- Part serial: 010684
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT TEST FAILED MESSAGE EMERGENCY POWER SUPPLY UNIT (12WL) RIGHT DISPLAY ELECTRONIC UNIT B. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AND BUILT IN TEST EQUIPMENT CHECK OK PER AMM 33-51-08.
